# SDR CVGA 11 203 1

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N862PA
- Make and model: Lear 60LEAR
- Aircraft serial: 014
- Aircraft time: 5,922 hours, 3,974 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTICED SMOKE IN COCKPIT DURING CLIMB AT 8,000 FEET OUT OF KHZY.  COCKPIT WAS CLEARED FO SMOKE BY FOLLOWING CHECKLIST PROCEDURES.
